## March 2021 (and Holy Week) Programming update Revised 032421 (All times Central)

**Green indicates programming on EWTN Radio Essentials** 

DAY	DAT	СТ	ADD	LENGT
	E			Н

			Palm Sunday	
Sun	28-Mar	3am	Lenten Reflections from the Basilica of Our Lady of Walsingham in Norfolk, England (week 6) (A)	30
Sun	28-Mar	3:30am	Solemn Mass of Palm Sunday from Rome with Pope Francis (D)	60
Sun	3 / 28	11am	Solemn Mass of Palm Sunday from BNSIC, Washington DC	90
Sun	3 / 28	7pm	Lent: A Season of Grace with Fr. Cedric Pisegna Episode 6 (A)	30
Sun	3 / 28	10:30pm	Lenten Reflections from the Basilica of Our Lady of Walsingham in Norfolk, England (week 6) (A)	30
			Monday	
Mon	3 / 29	9:00pm	Holy Week Retreat (part 1) (A)	30
Mon	3 / 29	9:30pm	The Last Supper (part 1) with Fr. Andrew Apostoli	30
			Tuesday	
Tue	3 / 30	9:00pm	Holy Week Retreat (part 2) (A)	30
Tue	3/30	9:30pm	The Last Supper (part 2) with Fr. Andrew Apostoli (A)	30
			Wednesday	
Wed	3 / 31	9:00pm	Holy Week Retreat (part 3) (A)	30
Wed	3/31	9:30pm	The Passion and Death of Jesus with Fr. Andrew Apostoli (A)	30

			Maunday Thursday	
Thu	4/ 1	7am	Mornings with Mother: "Stations of the Cross, part 1" (B)	60
Thu	4/1	4pm	Holy Thursday Meditations with Fr. Benedict Groeschel (A)	30
Thu	4 / 1	4:30pm	Choral Meditations and Solemn Mass of the Lord's Supper from the BSNIC, Washington DC (LIVE)	2.5 hours
Thu	4/1	8pm	Holy Week Retreat (part 4) (A)	30

			Good Friday	
Fri	4/2	7am	Mornings with Mother: "Stations of the Cross, part 2" (B)	60
Fri	4/2	8am	Last Seven Words of Christ with Bishop Robert Barron (D)	3 hours
Fri	4/2	11am	Celebration of our Lord's Passion with Pope Francis (LIVE from Rome (D)	60
Fri	4/2	12pm	Good Friday Meditations with Fr. Benedict Groeschel (A)	30
Fri	4/2	12:30pm	Holy Week Retreat (part 5) (A)	30
Fri	4/2	1pm	Holy Heroes: Stations of the Cross for Kids (30:00) (A)	30
Fri	4/2	1:30pm	Choral Meditations and Liturgy of the Lord's Passion from BNSIC, Washington DC (D) (LIVE)	2 ½
Fri	4/2	4pm	The Passion by Radix (B)	60
Fri	4/2	7pm	Way of the Cross with Pope Francis from Rome (tape delayed) (D)	60
Fri	4/2	8pm	Family Theater special: Good Friday (A)	30
Fri	4/2	9pm	Holy Week Retreat (part 5) (A)	60
Fri	4/2	9:30pm	Good Friday Meditations with Fr. Benedict Groeschel (A)	30
Fri	4/2	10pm	Way of the Cross – from the Archdiocese of Denver (B)	60

			Easter Vigil - Saturday	
Sat	4/3	7am	Mornings with Mother: "Seven Last Words of Christ" (B)	8 AM
Sat	4/3	12Noon	EWTN Bookmark	30
Sat	4/3	12:30 PM	Holy Saturday Paschal Vigil with Pope Francis (LIVE from Rome) (D)	2 Hrs
Sat	4/3	2:30pm	Register Radio (B)	60
Sat	4/3	3pm	The Passion by Radix (B)	60
Sat	4/3	7pm	Easter Vigil Mass from BNSIC, Washington DC (LIVE) (D)	2 hours
Sat	4/3	9pm	Way of the Cross – from the Archdiocese of Denver (B)	60

			Easter Sunday	
Sun	4/4	1am	Mother Angelica Live Classics: "Easter Week Scripture" (B)	60
Sun	4/4	3am	Solemn Mass of Easter from Rome with Pope Francis (LIVE from St. Peter's Square) Including Urbi et Orbi: Pope Francis' Message to the World (LIVE) (D)	2:30
Sun	4/4	7am	Solemn Mass of Easter Sunday with the Franciscan Missionaries of the Eternal Word (LIVE) (D)	90
Sun	4/4	9am	MISSA IN TEMPORA BELLI by Joseph Haydn: Proper of the Mass for Easter Sunday Twin Cities Catholic Chorale (B)	60
Sun	4/4	10am	Stories from the Heart Easter Special (A)	30
Sun	4/4	11pm	Solemn Mass of Easter Sunday from BSNIC, Washington, DC (LIVE) (D)	2 hours
Sun	4/4	2pm	Mother Angelica Live Classics: "Easter Week Scripture" (B)	60
Sun	4/4	3:30pm	Easter Sunday Meditations with Fr. Benedict Groeschel (A)	30
Sun	4/4	7pm	MISSA IN TEMPORA BELLI by Joseph Haydn: Proper of the Mass for Easter Sunday Twin Cities Catholic Chorale (B)	60
Sun	4/4	10:30pm	Easter Special: The Resurrection and Beyond with Fr. Andrew Apostoli (A)	30

## Lenten Reflections from the Basilica of Our Lady of Walsingham in Norfolk, England

- Week 3: Fr. Colin Mary Edwards, OFM Conv., of the Catholic National Shrine and Basilica of Our Lady of Walsingham, shares the theme of the third week of Lent, Our Lord's cleansing of the temple.
- Week 4: Mgr. Philip Moger, Rector of the Shrine of Our Lady of Walsingham, shares the theme of the fourth week of Lent, that of making new beginnings in the spiritual life and attempting to return God's love as he deserves as our Creator, Redeemer and Sanctifier.
- Week 5: Fr. Michael Rear of the Diocese of East Anglia shares the theme of the fifth Sunday of Lent, that the New Covenant has been inaugurated
- Week 6: Fr. John Delaney, OFM Conv. stationed at the National Shrine and Basilica of Our Lady of Walsingham, shares on Passion Sunday, giving

## Lent: A Season of Grace with Fr. Cedric Pisegna

- Week 3: Fr. Cedric describes prayer as one of The Three Pillars of Lent, and explains how those who preserve in prayer will experience a deeper
- Week 4: Fr. Cedric delves into the unique and powerful love God has for all of His children.
- Week 5: Fr. Cedric reminds Catholics that even during life's darkest moments, God has a plan that will ultimately reap grace.
- Week 6: Fr. Cedric encourages Catholics to unite their sufferings to Jesus in order to know Him.